Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Nonlinear coupling of langmuir waves with whistler waves in the solar wind
Author: Chian, Abraham Chian-Long
Abalde, Jose R.
Citation: Solar Physics, 1999; 184(2):403-419
Issue Date: 1999
Statement of
Abraham C.-L. Chian, José R. Abalde
DOI: 10.1023/A:1005141011357
Appears in Collections:Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.